# SDR DL75A021210

- Difficulty date: October 18, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 49,711 hours, 25,978 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 059341
- Part serial: 12644
- Condition: Failed
- Location: Forward Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

APPROXIMATELY 3 PLUS HOURS FROM ATL DURING FLT ELECTRICAL ODOR IN FIRST CLASS CABIN - REPLACED 2CD BALLAST AND LAMPS
